| Model Number |
7700FB32 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
05/02/2022
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Product analysis: no product was returned.Conclusion: without the return of the product, no definitive conclusion can be made regarding the clinical observation.If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
Medtronic received information that during the implant of this 32mm mitral annuloplasty band, it was explanted and replaced with a 29mm non-medtronic mitral bioprosthetic valve.The reason for the replacement was reported to be due to a concern that the repair would result in mitral stenosis based on the presence of a rigid and thickened anterior leaflet.It was mentioned that the anterior mitral valve leaflet cleft was sutured closed and a posterior annuloplasty was performed using the 32mm mitral band.It was stated that despite the severe regurgitation having resolved, the anterior leaflet would not open and the band was then removed.No additional intervention or adverse patient effects were reported.